For over fifty years, parents and doctors have placed their trust in Infants’ Tylenol for fast, effective relief of fever and pain due to teething, immunizations, colds or flu.
For infants 0-23 months (up to 23 lbs). For effective relief of:
Medicinal Ingredients: Each 1 mL contains:
- Pain reliever/Fever Reducer: acetaminophen, 80mg
Caution: Keep out of the reach of children. Do not use with other drugs containing acetaminophen. Do not give more than the maximum daily dose. Overdose may result in severe or possibly fatal liver damage. Do not give if your child is allergic to acetaminophen. Consult a doctor if symptoms last more than 5 days, fever lasts more than 3 days or your child develops allergic reactions such as wheezing, rash or itching. Ask a doctor or pharmacist before use if your child:
- has a serious kidney or liver disease; or
- Uses any other medications including natural health products, prescription drugs, salicylates or other pain and fever relief medications.
WARNING: Do not use if carton is open or if printed bottle neck band or inner foil seal is broken. Dropper assembly not child resistant. Store at room temperature,15 - 30°C (59 - 86°F).